Monday, March 06, 2006



There are good side and bad sides to returning back to normal after a horrible streak of highs. The good side: well, I am back to normal, so I feel better. The bad side: When I do go high now, I feel HORRIBLE. I am 286 now, I feel like I should be 400. I am super thirsty. I have a headache. I have "that feeling" in my legs. This is why I'd rather be low than high. A low, sure, it's really scary for about 20 minutes, but after that, it's over with. A high I have at least 2 hours invested before I feel better. A low, I can eat food, and I will feel better. A high, I can drink water. That helps for all of 30 seconds until I am thirsty again.
Oh well. At least I'm not high all the time.
Spring Break is in 10 days. :-)

PS Does anyone know a good way to get a blood stain off of a computer screen? I got mad at my meter, and shook my hand, that was full of blood (bad idea, i know) and it got on the screen. Now it won't come all the way off. I'm laughing pretty hard. I can't believe I did this.

3 comments:

Andrea said...

Jen...

I'm so glad your high spell has come to a halt. I absolutely HATE being high. I get that feeling in my legs too... For me, it's like an intense achy feeling and it's awful. I almost always know when I'm high, b/c of those achey legs
:( .

Anyway, I'm glad to hear that things are improving.

Take care! :)

Ellen said...

My 18 year old son always says he'd rather be low than high. It scares me.

Wishing you a wonderful spring break.

Anonymous said...

Check out http://www.insulin-pumpers.ca/tipsandtricks.html for removing blood stains.